# SDR MALA040350

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 10,259 hours, 10,305 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: WF11
- Condition: Failed
- Location: Psu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

RIGHT SIDE O2 MASKS DROPPED DOWN DURING TAXI OUT OF LEX.  MAINTENANCE REPLACED WFI AND PAX DROP SWITCH WF11, REPLACED ROW 10 AND ROW 13 RIGHT GENERATORS.
